# SDR DALA2017032202328

- Difficulty date: March 20, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 43,628 hours, 29,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP MEMBRANE AT RT STA 180 CORRODED. BLENDED CORROSION OUT OF LIMITS IAW SRM 53-00-55 FIG 101 ORIGINAL THICKNESS .020, .020 REMOVED. REPAIRED CUSP MEMBRANE IAW ER/A 551819-14MA2.
